Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

On Cerazette, have spotting followed by light periods throughout the cycle. Reason?

Hi, I am having trouble with my pill . I currently on Cerazette and i was put on this pill about months ago, around March time. I went to have my 3 month check up in May to make sure that everything was ok and to make sure that the pill was going down well. Then it was going really well, i had no periods or spotting. So now I have 6 months of my bill. During the June month everything was fine until the end of June when I experienced some spotting (but I know that this is normal). However since then I have had a week within this month starting on Friday 13th till Friday 20th where i had a period. It was light but it lasted a week and i had to change around twice a day. I have had a weeks break where I have had nothing however today spotting has happened again. I thought that with this pill I wouldn t experience periods and i would only experience spotting once a month however i have experience both with the past 4 weeks. I was wondering if the pill isn t taking to my body well? What should i do?? Regards, Katy
Asked On : Mon, 30 Jul 2012
Answers:  0 Views:  72 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor